# SDR UPS00434363

- Difficulty date: November 1, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK FOUND ON SIDE WALL NLG-WW AT STA 270 LBL 30 WL 190 LT SIDE.  CRACK LENGTH 27 CM.  CRACK ON LT SIDE NLG WW STA 270 LBL 30 WL 190.  REPAIRED ACCORDING TO KLM 747-2000-254 APPR BY FAA FORM 8110-3 IDENTIFCATION (A) UPS AMS-00-00010F.  DATED 10/19/00 AS AMENDED BY UPSAMS 00-00032F.  EFN NUMBER 747-53-1190.
